PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 2 | 337-348
Tytuł artykułu

Boundary value problem for Fuchsian partial differential equations and reflection of singularities

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
2
Strony
337-348
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Department of Mathematics, Yokohama City University, 22-2 Seto, Kanazawa-ku, Yokohama, 236 Japan
Bibliografia
  • [1] M. S. Baouendi and C. Goulaouic, Cauchy problems with characteristic initial hypersurface, Comm. Pure Appl. Math. 26 (1973), 455-475.
  • [2] M. Kashiwara and T. Oshima, Systems of differential equations with regular singularities and their boundary value problems, Ann. of Math. 106 (1977), 145-200.
  • [3] Y. Laurent et T. Monteiro Fernandes, Systèmes différentiels Fuchsiens le long d'une sous-variété, Publ. RIMS Kyoto Univ. 24 (1988), 397-431.
  • [4] L. Nirenberg, Lectures on Linear Partial Differential Equations, Regional Conf. Ser. in Math. 17, Amer. Math. Soc., 1973.
  • [5] T. Ôaku, Micro-local Cauchy problems and local boundary value problems, Proc. Japan Acad. 55 (1979), 136-140.
  • [6] T. Ôaku, A canonical form of a system of microdifferential equations with non-involutory characteristics and branching of singularities, Invent. Math. 65 (1982), 491-525.
  • [7] T. Ôaku, Boundary value problems for systems of linear partial differential equations and propagation of micro-analyticity, J. Fac. Sci. Univ. Tokyo 33 (1986), 175-232.
  • [8] T. Ôaku, Removable singularities of solutions of linear partial differential equations, J. Fac. Sci. Univ. Tokyo, 33 (1986), 403-428.
  • [9] T. Oshima, A definition of boundary values of solutions of partial differential equations with regular singularities, Publ. RIMS Kyoto Univ. 19 (1983), 1203-1230.
  • [10] T. Oshima, Boundary value problems for systems of linear partial differential equations with regular singularities, Advanced Studies in Pure Math. 4 (1984), 391-432.
  • [11] P. Schapira, Propagation at the boundary and reflection of analytic singularities of solutions of linear partial differential equations I, Publ. RIMS Kyoto Univ. 12 Suppl. (1977), 441-453.
  • [12] H. Tahara, Fuchsian type equations and Fuchsian hyperbolic equations, Japan. J. Math. 5 (1979), 245-347.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z2p337bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.